Bulletin of the American Mathematical Society

The moment of inertia in the problem of $n$ bodies

W. D. Macmillan

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 28, Number 4 (1922), 165-168.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425968

Mathematical Reviews number (MathSciNet)
MR1560534

Zentralblatt MATH identifier
48.1076.04

Citation

Macmillan, W. D. The moment of inertia in the problem of $n$ bodies. Bull. Amer. Math. Soc. 28 (1922), no. 4, 165--168. https://projecteuclid.org/euclid.bams/1183425968


Export citation